# SDR ASAA2021101836349

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 55,524 hours, 16,450 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: None
- Part number: 90722151
- Condition: None
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE WOULD NOT START ON LEFT IGNITER. GROUNDED - YES. REMOVED & REPLACED #2 ENGINE LEFT MAIN IGNITOR IAW B737-800 AMM 74-21-02. OPS CHECKED IAW AMM 74-00-00.OPS CHECK GOOD.
